# SDR DALA2023041302916

- Difficulty date: November 29, 2022
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 2516862) ACCOMPLISH VA 97744MA TO MODIFY CABIN PLACARDS.
